| Model Number |
107801 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Gastrointestinal Hemorrhage (4476)
| Date of Event |
08/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.
Event or Problem Description
It was reported that patient was admitted on (b)(6) 2025 for gastrointestinal bleeding (gib) and esophagogastroduodenoscopy (egd).7 clips were required.The bleeding was resolved the patient was discharged on (b)(6) 2025.
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the pump remains in use supporting the patient.A correlation between the device and the report of gastrointestinal (gi) bleeding could not be conclusively determined.Bleeding is listed in the instructions for use as a potential adverse event that may be associated with the use of heartmate ii left ventricular assist system.Gi bleeding has been previously investigated and will continue to be monitored through quality data reviews, which are conducted on production and post product signals to evaluate if products are conforming to product requirements.No further information was provided.The manufacturer is closing the file on this event.No further information was provided.The manufacturer is closing the file on this event.